MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; LHK TRICITY SURGICAL CENTERS

MEDLINE INDUSTRIES, LP - NAMIC; LHK TRICITY SURGICAL CENTERS
Catalog Number VASC1380A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Syringe not staying attached to manifold.
 
Additional Manufacturer Narrative
It was reported that when attaching the syringe to the manifold, the syringe doesnt "completely attach", allowing air into the system.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to d3: manufacturer information.Update to e1: customer telephone number and email address.

Common Device Name
LHK TRICITY SURGICAL CENTERS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key21392527
Report Number3015910259-2025-00008
Device Sequence Number12877176
Product Code OES
UDI-Device Identifier10195327466077
UDI-Public10195327466077
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberVASC1380A
Device Lot Number24JBC751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown